MAUDE Adverse Event Report: MIZUHO CORPORATION MULTIPURPOSE HEAD FRAME; HOLDER, HEAD, NEUROSURGICAL (SKULL CLAMP)

MIZUHO CORPORATION MULTIPURPOSE HEAD FRAME; HOLDER, HEAD, NEUROSURGICAL (SKULL CLAMP)
Model Number 07-951-00MM
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
This product was used to immobilize the patient's head during a brain tumor removal surgery; however, the joints of the head holder could not be fully secured.
 
Additional Manufacturer Narrative
Investigation including review of manufacturing records, dimensional measurements, and fitting tests confirmed the product met specifications with no issues.In combination testing with the table attachment, slight movement within specification limits was observed but did not affect use.Warnings in the instruction for use advise users to ensure all joints are securely fixed before use and to check for deformation or abnormal movement.

Brand Name
MULTIPURPOSE HEAD FRAME
Common Device Name
HOLDER, HEAD, NEUROSURGICAL (SKULL CLAMP)
Manufacturer (Section D)
MIZUHO CORPORATION
3-30-13 hongo
bunkyo-ku
tokyo, 113-0 033,
JA  113-0033,
Manufacturer Contact
3-30-13 hongo
bunkyo-ku
tokyo, 113-0-033
MDR Report Key22639793
Report Number3011547624-2025-00003
Device Sequence Number9695405
Product Code HBL
UDI-Device Identifier04946329272956
UDI-Public(01)04946329272956(10)VK
Combination Product (Y/N)N
PMA/510(K) Number
K821772
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number07-951-00MM
Device Catalogue Number07-951-00MM
Device Lot NumberVK
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
17-952-00 TABLE ATTACHMENT.
Patient SexMale